MathSciNet Relay Station
MathSciNet bibliographic data
MR1474172 16P90 (16W50 16W80)
Van Gastel, Martine; Van den Bergh, Michel Graded modules of Gelfand-Kirillov dimension one over three-dimensional Artin-Schelter regular algebras. J. Algebra 196 (1997), no. 1, 251–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement